# SDR AMTA200501206

- Difficulty date: December 21, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING FROM ROW 25 TO RT AFT LAV, INOPERATIVE.  RECONNECTED WIRES TO LIGHT ASSY AT ROW 25.  OPS CHECK GOOD.  (K)
